MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET INF; OXIMETER

MASIMO - 40 PARKER RD SET INF; OXIMETER
Model Number 4002-9
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the local facility but has not yet been received at the main office for evaluation.Once the device has been returned and investigated, a follow-up report will be submitted.(b)(6).
 
Event or Problem Description
The customer reported a batch of rd set inf and rd set neo probes rejected because have seen spectral deviation of -4% (at 70% saturation) in several probes.No consequences or impact to patient was reported.
 
Additional Manufacturer Narrative
The customer returned forty (40) sensors: thirty-six (36) unopened (still sealed in original manufacturer packaging) and four (4) opened; the opened sensors were evaluated.During evaluation the sensors passed all visual and functional testing.The sensors were determined to be functioning as designed.(b)(6).Model # corrected from 4002 to 4002-9.

Brand Name
RD SET INF
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7148124
Report Number2031172-2017-01106
Device Sequence Number1109099
Product Code DQA
UDI-Device Identifier10843997009581
UDI-Public10843997009581
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2020
Device Model Number4002-9
Device Catalogue Number4002
Device Lot Number17GGJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 12/03/2017
Supplement Date Received by Manufacturer01/03/2018
Initial Report FDA Received Date12/27/2017
Supplement Report FDA Received Date01/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1